# SDR CALA2025060505290

- Difficulty date: May 23, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,280 hours, 23,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351125
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE FROM STA 1400 TO 1460 AND FROM S-28L TO S-28R HAS MULTIPLE SPOTS OF LIGHT CORROSION.  REMOVED, INSTALLED AFT CARGO PIT BILGE SKIN FROM STA 1400 TO 1460 AND S-28L TO S-28R IAW B757-200 SRM 51-21-01, 53-00-01, 51-40-01, 51-10-08, 51-40-02, BAC DWG 146N3305 REV A.
